The notion of a joint distribution in $\sigma$-finite measures of observables of a quantum logic defined on some system of $\sigma$-independent Boolean sub-$\sigma$-algebras of a Boolean $\sigma$-algebra is studied. In the present first part of the paper the author studies a joint distribution of compatible observables. It is shown that it may exists, although a joint obsevable of compatible observables need not exist.
@article{104274, author = {Anatolij Dvure\v censkij}, title = {On joint distribution in quantum logics. I. Compatible observables}, journal = {Applications of Mathematics}, volume = {32}, year = {1987}, pages = {427-435}, zbl = {0654.03050}, mrnumber = {0916059}, language = {en}, url = {http://dml.mathdoc.fr/item/104274} }
Dvurečenskij, Anatolij. On joint distribution in quantum logics. I. Compatible observables. Applications of Mathematics, Tome 32 (1987) pp. 427-435. http://gdmltest.u-ga.fr/item/104274/
Geometry of Quantum Theory, Van Nostrand, Princeton (1968). (1968) | Zbl 0155.56802
Boolean Algebras, Springer-Verlag (1964). (1964) | MR 0126393 | Zbl 0123.01303
Orthomodular Lattices, Acad. Press, London (1983). (1983) | MR 0716496 | Zbl 0528.06012
Some unsolved problems in quantum logics, in: Mathematical foundations of quantum theory, A. R. Marlow ed. p. 87-103, Acad. Press, New York (1978). (1978) | MR 0495813
Joint distributions of observables, J. Math. Mech. 18, 325-335 (1968). (1968) | MR 0232582 | Zbl 0241.60092
On joint distributions of observables, Math. Slovaca 32, 155-166 (1982). (1982) | MR 0658249
Connection between joint distributions and compatibility of observables, Rep. Math. Phys. 19, 349-359 (1984). (1984) | Article | MR 0745430
On two problems of quantum logics, Math. Slovaca 36, 253-265 (1986). (1986) | MR 0866626
Compatibility and partial compatibility in quantum logics, Ann. Inst. Henri Poincaré, 34, 391-403. (1981). (1981) | MR 0625170
Uncertainty principle and joint distribution of observables, Ann. Inst. Henri Poincaré 42, 253-265 (1985). (1985) | MR 0797275
Commutators in orthomodular lattices, Demonstratio Math., 18, 187-208 (1985). (1985) | MR 0816029
Joint distributions of observables and measures with infinite values, JINR, E 5-85-867, Dubna (1985). (1985)
Spaces of observables, Czech. Math. J. 34 (109), 552-561 (1984). (1984) | MR 0764437
On the representation of $\sigma$-complete Boolean algebras, Bull. Amer. Math. Soc. 53, 757-760 (1947). (1947) | Article | MR 0021084 | Zbl 0033.01103
A note on measures in Cartesian products, Acta F. R. N. Univ. Comen. Math., 23, 39-45 (1969). (1969) | MR 0265546
Lattice Theory, Nauka, Moscow (1984). (1984) | MR 0751233
Measure Theory, IIL Moscow (1953). (1953)
On an analogy between measures and homomorphisms, Ann. Soc. Pol. Math., 23, 1-20 (1950). (1950) | MR 0039697 | Zbl 0041.17804